Spectrum Tokyo Meetup #07
About This Event
Spectrum Tokyo is all about new design trends and digging into broader perspectives in technology and design.
This is our in-person meetup where designers (and non-designers) gather to talk randomly about design, share ideas, and casually connect. We feel that the local designers have little chance to speak English and interact with international talents, which is such a loss of opportunity in many ways.
Therefore, all Lightning Talks and mingling will be in English. Please note that the crowd will consist of various English levels, and we insist that speakers of all levels pay respect to each other to make an encouraging, friendly atmosphere for all. We look forward to meeting up with all of you!
Spectrum Tokyo Meetup #07
Date: Nov 24, 2023
Time: 19:00-21:30 (18:45 open)
Place: pixiv Inc. (JPR Sendagaya Building 5F)
Tickets: 1,000 yen
*Drinks and snacks will be served at the venue
Lightning Talks (5 min each)
Tell us about your latest passion & trends in Design
How Can AI Empower Identity?
Rimo LLC｜Digital Product Designer
How to make Gen Z eat more fruits
Musashino Art University｜Student
Woo seop Shin｜Linkedin
What does it mean when we say Sustainable UX
The Japan Research Institute｜UX/UI Designer
Liu Yifan (Evan)｜Linkedin
Working with engineers and product managers as a product designer
RMIT University｜UX and Usability consultant, Lecturer
AI chatbots are the new hype, but can users actually use it?
Currently on sabbatical leave｜Product Designer
My Journey as a UX Researcher
pixiv Inc.｜UX Researcher
【❗️】We still have some slots open for this month’s talk. If you’re interested, please send your proposal through our Google Form.
|19:00-19:15||Introduction / イベント説明||15min|
|19:15-19:35||Mingle / 交流||20min|
|19:35-19:55||LT * 3||20min|
|19:55-20:25||Mingle / 交流||30min|
|20:25-20:50||LT * 3 + お知らせ||25min|
|20:50-21:30||Mingle / 交流||40min|
|21:30-||Goodbye / 解散|
Call for Speakers
We are looking for speakers in our upcoming events. People from any industry, job titles, skill levels are welcome, as long as you are talking about design (we are a design community within the area of IT, so it should be somewhat relevant to technology).
If you wish to speak, send your pitch to via Google Form.
- The talk themes will be the same as above.
- We do not accept if your talk is going to be mainly about recruiting designers or selling your products.
Join our Discord / Social Media
Join our Discord Server to connect with speakers and attendees, or follow us on LinkedIn to stay updated with us. We’ve also just started our Instagram, where we’ll provide exclusive contents and more!
At this event, we are using the external event platform ‘Tito’ for registration, and credit card payments are processed through ‘Stripe’.
- The event will all be in English without translations. For important announcements, we might include Japanese for English beginners, so please bear with us)
- We will open the venue from 18:45. You cannot enter before that time.
- The office is non-smoking.
pixiv Inc. for letting us use the venue, and supporting us run the event